Login New user?  
02- Progress in Fractional Differentiation and Applications
An International Journal


Volumes > Vol. 8 > No. 3


Fractional Hamiltonian Systems with Vanishing Potentials

PP: 415-433
Ce ́sar Enrique Torres Ledesma,
In this paper we deal with an existence result for a class of fractional Hamiltonian system in R with potentials vanishing at infinity and suitable nonlinearities which are super-linear at the origin and at infinity. We establish new compact embedding theorem in order to show the boundedness of a Cerami sequence.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved